# SDR COMA0560390

- Difficulty date: July 10, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 17,782 hours, 16,771 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: K601R507474
- Condition: Unreliable
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5823 - CABIN DOOR OUTER HANDLE CAUTION.  REPLACED THE DOOR WIRE HARNESS.
